# SDR 08FDEA04825

- Difficulty date: November 9, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 39,962 hours, 27,597 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 691487112
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO PIT, CORROSION ON FRAME SHEAR TIE, AFT SIDE OF STA 700, LBL 5 INCH.  REPLACED SHEAR TIE IAW DRAWING 69-14871 AND SRM 51-30-2. THIS IS CLASSIFIED AS A MAJOR REPAIR.
